# SDR AALA202201036876

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 21,307 hours, 8,330 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 315313
- Part serial: B6191P
- Condition: Vibration
- Location: Zone 700 - Gears
- Part time: 7,356 hours, 3,204 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF BELLOW 80 KNOTS DUE TO NOSE WHEEL SHIMMY. RETURNED TO GATE. LUBRICATED TORQUE LINKS (AALA202201032128) PER JOB CARD 32-20-00-810-802-A. REPLACED NLG #1 WHEEL ASSEMBLY (AALA202201031765) AND NLG #2 WHEEL ASSEMBLY (AALA202201036876) PER AMM 32-41-12.
